Journals / Turkish Journal of Science / 2022 / Cilt: 7 Sayı: 3

Spherical Curves with Modified Orthogonal Frame with Torsion

Nural Yüksel(ERCİYES ÜNİVERSİTESİ, FEN FAKÜLTESİ)0000-0003-3360-5148
Tuğba Demirkıran(YALOVA UNIVERSITY, YALOVA VOCATIONAL SCHOOL, TECHNICAL PROGRAMS DEPARTMENT)0000-0003-0099-6170
Pages
177–184
Publication Date
2022-12-30
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

We obtained the center, the radius and spherical condition of spherical curves according to the Euclidean 3-space.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:In this paper, we studied the spherical curves according to modified orthogonal frame with torsion in Euclidean 3- space.
📊
Key Findings & Data:In this paper, we studied the spherical curves according to modified orthogonal frame with torsion in Euclidean 3- space.
💡
Conclusion & Impact:We obtained the center, the radius and spherical condition of spherical curves according to the Euclidean 3-space.
🔬Design:Araştırma Makalesi
📍Scope:Comprehensive Sample
⚙️Variables:Spherical curves · Modified orthogonal frame with torsion · Frenet-Serret frame.

Abstract

In this paper, we studied the spherical curves according to modified orthogonal frame with torsion in Euclidean 3- space. We obtained the center, the radius and spherical condition of spherical curves according to the Euclidean 3-space.

🔖

Cite This Article

Yüksel, N., Karacan, M. K., Demirkıran, T. (2022). Spherical Curves with Modified Orthogonal Frame with Torsion. Turkish Journal of Science, Cilt: 7 Sayı: 3, 177–184. https://ajindex.com/articles/1557504

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (7)

  1. Carmo M.D. Di erential Geometry of Curves and Surfaces, Prentice-Hall, New Jersey, 1976.
  2. Milman R.S., Parker G.D. Elements of Di erential Geometry, Prentice-Hall Inc., Englewood Clifs, New Jersey, 1977.
  3. Fujivara, M. On Space Curves Of Constant Breadth, Thoku Math. J., 5, 179-184, 1914.
  4. Wong Y.C. A Global Formulation of the Condition for a curve to lie in a sphere, Monatsh.Math., 67, 363-365, 1963.
  5. Wong Y.C. On an Explicit Characterization of Spherical Curves, Proc. Amer. Math. Soc., 34, 239-242, 1972.
  6. Bukcu, B., Karacan M.K. Spherical Curves with Modi ed Orthogonal Frame, Journal of New Results in Science, 2016.
  7. Cakmak, A., Sahin V. Characterizations of adjoint curves according to alternative moving frame, Fundamental Journal of Mathematics and Applications, 5 (1) (2022) 42-50.